# SDR CA980713013

- Difficulty date: June 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- System (JASC): 2710 · Aileron Control System
- Part: Clutch
- Condition: Malfunctioned
- Location: Aileron
- Stage of operation: LD
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AT MAIN LANDING GEAR TOUCHDOWN, A ROLL DISCONNECT OCCURRED.  ON ROLLOUT EVERYTHING BACK TO NORMAL, AND RE-ENGAGEMENT AND PROPER ROLL CONTROL OPERATION.  SYSTEM CLEANED.
